MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit.However, the complainant's experience of a fractured cannula tip could not be confirmed as the tip was undamaged.One of the tabs at the top of the cannula was observed to be broken.Engineering was able to replicate the broken tab by repeatedly applying downward and upward force on the remaining tab until breakage.Based on the condition of the returned unit, it is possible that the broken tab was caused by improper handling of the unit after removal of the unit from its sterile packaging.However, the exact root cause could not be confirmed.The probability and criticality of this failure have been evaluated and were found to be at an acceptable level.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of the event received, the event was deemed not reportable as it poses minimal risk to the patient.After evaluation, the event is deemed reportable due to the broken tab.
 
Event or Problem Description
Procedure performed: lar.Event description: "when the nurse opened the package, the trocar was already broken." additional information received via email from (b)(6) sales manager on august 10, 2017 : the tip of the cannula was already broken before use.The damage was noticed after unpacking.There was no damage to the product box or the pouch.It was noticed before the surgery.Additional information was received via email from (b)(6) sales manager on september 07, 2017: "yes.I confirm that the correct device, which i received this cer from my dealer with, was sent.We made cer report, according to their (b)(6) version of cer(by sales manager) and sent it with given rga number (by finance manager)." type of intervention: na.Patient status: na.

Brand Name
CTR03, 5X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6959550
Report Number2027111-2017-02070
Device Sequence Number1460650
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482(17)190324(30)01(10)1267216
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2019
Device Model NumberCTR03
Device Catalogue Number101138201
Device Lot Number1267216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1